# SDR DXTA200501142

- Difficulty date: December 14, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 46 hours, 26 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOWERED LANDING GEAR, NOSE GEAR WAS VERY SLOW COMING OUT AND DOWN.  AFTER ABOUT 15 SECS THE NOSE GEAR DROPPED AN NO LIGHT CAME ON, BUT UNLOCK LIGHT REMAINED LIT AND HAD AN ANTISKID FAILED LIGHT.  UNLOCK LIGHT WOULD NOT TURN OUT, ITEM IS UNDER INVESTIGATION.
